Advil Film-Coated Ibuprofen Tablets, 200mg-160 ea


Advil Film-Coated Ibuprofen Tablets, 200mg-160 ea by Advil at Online Medicine Tips. MPN: Advil200. Hurry! Limited time offer. Offer valid only while supplies last. Advil Film-Coated Ibuprofen Tablets, 200mg-160 eaAdvil Film-Coated Ibuprofen Tablets, 200mg-160 ea.


Advil Film-Coated Ibuprofen Tablets, 200mg-160 ea by Advil
4.6 out of 5 stars with 9 reviews
Condition: New
Availability: In Stock
$22.48


Quantity:  

 


Product Description & Reviews

Advil Film-Coated Ibuprofen Tablets, 200mg-160 ea

Features & Highlights

  • Advil Film-Coated Ibuprofen Tablets, 200mg-160 ea

Additional Information

Brand:
Advil
Manufacturer:
Advil
Category:
Non-Aspirin
Color:
red
MPN:
Advil200
UPC:
305730133890
Part Number:
Advil200
Size:
160 Count
Publisher:
Advil
Binding:
Health and Beauty
Item Weight:
0.11 pounds
Item Size:
2.5 x 2.6 x 4.7 inches
Package Weight:
0.25 pounds
Package Size:
2.5 x 2.3 x 4.6 inches

 


Have questions about this item (Advil200), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advil, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Perrigo Acetaminophen Suppositories USP, 650 mg Pain Reliever/Fever Reducer, 50 ea
mpn: 2254530, ean: 0345802730329,
ul Reduces fever 4 Relieves minor aches, pains headache 5 Contains 50 suppositories Questions or comments?Perrigo,Acetaminophen Suppositories USP. pain & fever. medicines. 650 mg Pain Reliever/Fever Reducer.

TYLENOL ULTRA RELIEF Extra Strength 120 EZTabs For Tension Headaches & Migraine Pain
ean: 6222014352416,
Tylenol Ultra Relief TabletsFast Effective Relief of Tension Headache & Migraine Pain. Formulated to Not Cause Stomach Upset. Adults Use Only (12 Years and Over). Made in Canada.

Aleve Liquid Gels, 160-Count Bottle
mpn: 980206368, ean: 0097727332972,
Temporarily relieves minor aches and pains due to: minor pain of arthritis, facial swelling, asthma, shock, hives, menstrual cramps, headache, toothache , the common coldTemporarily reduces fever. Strength to last all day. Temporarily relieves minor ...

[2 PACK] MAPAP ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2) by TYLENOL EXTRA STRENGTH LIQUID
mpn: LMPICC4,
COMPARE TO THE EXACT SAME ACTIVE INGREDIENTS FOUND IN EXTRA STRENGTH TYLENOL LIQUID AND SAVE..![2 PACK] MAPAP? ADULT RAPID BURST CHERRY EXTRA STRENGTH ACETAMINOPHEN LIQUID 500MG/5ML 8 OUNCE (PACK OF 2).



Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - onlinemedicinetips.com. All Rights Reserved.